# SDR USAABB03056

- Difficulty date: April 5, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED THE EICAS MESSAGE 'CARGO BTL 2' AND THE BOTTLE DISCHARGED LIGHT.  A FLIGHT ATTENDANT REPORTED THAT THE AFT GALLEY FLOOR WAS WARM, WHICH WAS VERIFIED BY ONE OF THE PILOTS.  FLIGHT DIVERTED TO YQX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AFT CARGO COMPARTMENT AND EQUIPMENT AREA.  NO EVIDENCE OF EXCESSIVE HEAT WAS FOUND.  THE SQUIB TEST AND FIRE/OVERHEAT WARNING TESTS WERE PERFORMED WITH NO FAULTS FOUND.  AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
